# SDR RAIA00409025

- Difficulty date: September 26, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 19,165 hours, 18,615 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SYR - RIGHT ENGINE TORQUE INDICATION ERRATIC.  MAINTENANCE REPAIRED RIGHT ENGINE TORQUE RING CONNECTOR.
